# SDR NSVA2011060

- Difficulty date: March 23, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 6,297 hours, 6,083 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLAP POWER LIGHT ILLUMINATED IN FLIGHT AT 10 DEGREES.  CREW FOLLOWED THE CHECK LIST AND DECLARED EMERGENCY.  LANDED WITHOUT FURTHER COMPLICATIONS.  PERFORMED FUNCTIONAL TEST OF FLAP CONTROL SYS IAW Q400 AMM 27-51-00-720-801.  OPS CHECK GOOD.  NO FLAP PROBLEMS NOTED DURING FUNCTIONAL TEST.
